# SDR REXA97054

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 688
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Broken Wire
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT.  REPAIRED BROKEN WIRE ON NOSE SQUAT SWITCH.  (M)
